# SDR CALA2023100302935

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 61,898 hours, 22,579 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Connector
- Part time: 66,102 hours, 24,468 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ANTISKID INOP PERFORMED AACU BITE FIM 32-42 TASK 801.ON INITIAL BIT FOUND MESSAGE ADIRU L AND XDCR1.THIS SENDS YOU TO FIM 32-42 TASK 824 AND 32-42 TASK 806.PERFORMED AUTO SPEED BRAKE/ANTISKID INTERFACE TEST 27-62 TASK 801.BLUE LITE FOR DS2 L OUTBOARD DID NOT COME REMOVED AND REPLACED ANTISKID/AUTOBRAKE CONTROL UNIT IAW AMM 32-42-21-000-801, OPS CK FAIL, FURTHER T/S REQUIRE, FOLLOWED FIM TASK 32-42- TASK 806. RETURNED A/C TO NORMAL.  E/E COMP DOOR SECURED CLOSED. FOLLOWED FIM TASK 32-42 TASK 806 UP TO AND INCLUDED STEP F ITEM 2(D), T/S IAW FIM 32-42 TASK 806 FOUND SHORT ON WIRE W7230-2211R-20 FROM CONNECTOR D46028P TO D46004J (PIN 1), NEEDS WIRE REPLACEMENT. WDM 32-41-11.  R & R WIRE W7230-2211R/B-20 FROM CONNECTOR D46028P TO CONNECTOR D46004J, IAW WDM 32-41-11-1, COMPLETED INSTALATION OF WIRE W7230-2211R/B-20 REF WDM 32-41-11- 1. ALSO REPLACED CONNECTOR D46029P REF SWPM 20-61-11. OPS CHECK/ BITE GOOD REF FIM 32-42 TASK 806 STEP F-(2)D.
